MAUDE Adverse Event Report: Philips Medizin Systeme Böblingen GmbH IntelliVue MP5; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)

Philips Medizin Systeme Böblingen GmbH IntelliVue MP5; Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Model Number IntelliVue MP5
Medical Device Problem Code Incorrect Measurement (1383)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the blood oxygen values provided were inaccurate.The device was in use on a patient at the time of the event.There was no adverse event reported.
 
Additional Manufacturer Narrative
Analysis was performed by field service personnel.The analysis indicated that the spo2 sensor was damaged and needed to be replaced.Based on the results of the analysis, it was determined that the product has malfunctioned and the most likely cause of the reported problem was a faulty spo2 sensor.The customer resolved the issue by replacing the sensor from stock.Reporting institution phone #: (b)(6).Reporter phone #: (b)(6).

Brand Name
IntelliVue MP5
Common Device Name
Monitor, Physiological, Patient(With Arrhythmia Detection Or Alarms)
Manufacturer (Section D)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
Philips Medizin Systeme Böblingen GmbH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
+49(703)14632031
MDR Report Key50366447
Report Number9610816-2026-101706
Device Sequence Number21498908
Product Code MHX
UDI-Device Identifier00884838000230
UDI-Public(01)00884838000230
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K150310
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Type of Report Initial
Report Date (Section B) 08/21/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIntelliVue MP5
Device Catalogue Number865024
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/30/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown